On Edge On edge Fingers shaking Irritable Prickly Damn, what one missed med dose can do to one’s body Related Kitt O'Malley2014-03-23T10:40:33+00:00March 23rd, 2014|Categories: Hypomania, Medication, Medication Side Effects, Photos, Poetry|Tags: irritability, medication lapse|0 Comments Share This Story, Choose Your Platform! FacebookTwitterLinkedInTumblrPinterestEmail About the Author: Kitt O'Malley Bipolar Writer & Mental Health Advocate Related Posts Ending Bipolar Disorder Stigma with Facts Gallery Ending Bipolar Disorder Stigma with Facts Bipolar Kicks My Ass Gallery Bipolar Kicks My Ass Balancing Act Book Launch Street Team Gallery Balancing Act Book Launch Street Team I Spoke in Public! Gallery I Spoke in Public! Writing My Book and Speaking Out Loud Gallery Writing My Book and Speaking Out Loud No Comments dyane March 23, 2014 at 6:14 pm - Reply Hang in there…thinking of you, Kitt! I know how you feel – believe me, I know!! Kitt O'Malley March 24, 2014 at 12:39 am - Reply Thanks, Dyane! Hope you had a great weekend. inconsistentlyyours March 23, 2014 at 1:08 pm - Reply I know the feeling. <3 hang in there, love and get those meds quick! Kitt O'Malley March 23, 2014 at 1:11 pm - Reply Thank you! I went right back on the next day, but I feel the effects of skipping a dose almost immediately and the effects of missing just one dose continue for days before I stabilize. Join the conversation. Leave a comment. Cancel reply This site uses Akismet to reduce spam. Learn how your comment data is processed.